Title: The mathematical relation between the economic, cryptographic and information theoretical aspects of authentication
Authors: Desmedt, Yvo # ×
Vandewalle, Joos #
Govaerts, René #
Issue Date: 2005
Publisher: IEEE
Series Title: IEEE Transaction on Electron Devices vol:52 issue:7 pages:93-93
ISSN: 0018-9383
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - COSIC, Computer Security and Industrial Cryptography (+)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
article-224.pdf Published 0KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.